# SDR DXTA2011012404429

- Difficulty date: January 22, 2011
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 2,284 hours, 1,526 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 67421706
- Part serial: 231
- Condition: Chafed
- Location: Nlg
- Part time: 2,191 hours, 1,466 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT ON CLIMB-OUT AND THE GEAR HANDLE WOULD NOT MOVE.  WHILE CONFIGURING FOR LANDING THE "WOW MISCOMPARE" CAS MESSAGE ILLUMINATED.  R & R NLG UPPER AND LOWER BARREL ASSEMBLIES IAW CMM CHAP 32-20-01 R 1.  OPS CHECKED GOOD.  UPPER BARREL ASSY PN 6742180-2, SN 239, HRS 2190.7, CYC 1466.
